| Model Number |
VICM5 12.1 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vicm5_12.1, -10.5 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The lens was replaced with a longer length spherical lens on (b)(6) 2023 due to low vault.This did not resolve the problem.Cause of the event is reported as patient related factor, lens too short.Reportedly, low vault continues.
Additional Manufacturer Narrative
B5 - lens was replaced on (b)(6) 2023 due to low vault.H6: device code: 1494: this lens model is contraindicated for patients with an anterior chamber depth (acd) less than 3.0mm.Claim# (b)(4).